Bertrand and Mannheim partner D-curves on parallel surfaces


KIZILTUĞ S., Önder M., Tarakçz Ö.

Boletim da Sociedade Paranaense de Matematica, vol.35, no.2, pp.159-169, 2017 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.5269/bspm.v35i2.24309
  • Journal Name: Boletim da Sociedade Paranaense de Matematica
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.159-169
  • Keywords: Parallel surface, Bertrand partner -curves, Mannheim partner -curves
  • Ataturk University Affiliated: Yes